zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimality and duality for multiple-objective optimization under generalized type I univexity. (English) Zbl 1090.90173
Summary: We extend the classes of generalized type I vector-valued functions introduced by {\it B. Aghezzaf} and {\it M. Hachimi} [J. Glob. Optim. 18, No. 1, 91--101 (2000; Zbl 0970.90087)] to generalized univex type I vector-valued functions and consider a multiple-objective optimization problem involving generalized type I univex functions. A number of Kuhn-Tucker type sufficient optimality conditions are obtained for a feasible solution to be an efficient solution. The Mond-Weir and general Mond-Weir type duality results are also presented.

MSC:
90C29Multi-objective programming; goal programming
90C46Optimality conditions, duality
WorldCat.org
Full Text: DOI
References:
[1] Aghezzaf, B.; Hachimi, M.: Generalized invexity and duality in multiobjective programming problems. J. global optim. 18, 91-101 (2000) · Zbl 0970.90087
[2] Antczak, T.: (p,r)-invex sets and functions. J. math. Anal. appl. 263, 355-379 (2001) · Zbl 1051.90018
[3] Antczak, T.: On (p,r)-invexity type nonlinear programming problems. J. math. Anal. appl. 264, 382-397 (2001) · Zbl 1052.90072
[4] Antczak, T.: Multiobjective programming under d-invexity. European J. Oper. res. 137, 28-36 (2002) · Zbl 1027.90076
[5] Bector, C. R.; Suneja, S. K.; Gupta, S.: Univex functions and univex nonlinear programming. Proceedings of the administrative sciences association of Canada, 115-124 (1992) · Zbl 0802.90092
[6] Brandao, A. J. V.; Rojas-Medar, M. A.; Silva, G. N.: Optimality conditions for Pareto nonconvex programming in Banach spaces. J. optim. Theory appl. 103, 65-73 (1999) · Zbl 0945.90080
[7] Brandao, A. J. V.; Rojas-Medar, M. A.; Silva, G. N.: Invex nonsmooth alternative theorem and applications. Optimization 48, 239-253 (2000) · Zbl 0960.90082
[8] Chen, X.: Optimality and duality for the multiobjective fractional programming with the generalized $(F,\rho )$ convexity. J. math. Anal. appl. 273, 190-205 (2002) · Zbl 1121.90409
[9] Craven, B. D.: Invex functions and constrained local minima. Bull. austral. Math. soc. 24, 357-366 (1981) · Zbl 0452.90066
[10] Egudo, R. R.: Efficiency and generalized convex duality for multiobjective programs. J. math. Anal. appl. 138, 84-94 (1989) · Zbl 0686.90039
[11] Hanson, M. A.: On sufficiency of the Kuhn -- Tucker conditions. J. math. Anal. appl. 80, 545-550 (1981) · Zbl 0463.90080
[12] Hanson, M. A.; Mond, B.: Necessary and sufficient conditions in constrained optimization. Math. programming 37, 51-58 (1987) · Zbl 0622.49005
[13] Hanson, M. A.; Pini, R.; Singh, C.: Multiobjective programming under generalized type I invexity. J. math. Anal. appl. 261, 562-577 (2001) · Zbl 0983.90057
[14] Jeyakumar, V.; Mond, B.: On generalized convex mathematical programming. J. austral. Math. soc. Ser. B 34, 43-53 (1992) · Zbl 0773.90061
[15] Kaul, R. N.; Suneja, S. K.; Srivastava, M. K.: Optimality criteria and duality in multiple objective optimization involving generalized invexity. J. optim. Theory appl. 80, 465-482 (1994) · Zbl 0797.90082
[16] Kim, D. S.; Kim, A. L.: Optimality and duality for nondifferentiable multiobjective variational problems. J. math. Anal. appl. 274, 255-278 (2002) · Zbl 1035.49026
[17] Kim, D. S.; Lee, W. J.: Symmetric duality for multiobjective variational problems with invexity. J. math. Anal. appl. 218, 34-48 (1998) · Zbl 0899.90141
[18] Kim, M. H.; Lee, G. M.: On duality for nonsmooth Lipschitz optimization problems. J. optim. Theory appl. 110, 669-675 (2001) · Zbl 0987.90072
[19] Kim, D. S.; Lee, G. M.; Lee, W. J.: Symmetric duality for multiobjective variational problems with pseudo-invexity. Nonlinear analysis and convex analysis (RIMS kokyuroku 985), 106-117 (1997) · Zbl 0925.90336
[20] Kuk, H.; Lee, G. M.; Tanino, T.: Optimality and duality for nonsmooth multiobjective fractional programming with generalized invexity. J. math. Anal. appl. 262, 365-375 (2001) · Zbl 0989.90117
[21] Lai, H. C.; Liu, J. C.; Tanaka, K.: Necessary and sufficient conditions for minimax fractional programming. J. math. Anal. appl. 230, 311-328 (1999) · Zbl 0916.90251
[22] Maeda, T.: Constraint qualification in multiobjective optimization problems: differentiable case. J. optim. Theory appl. 80, 483-500 (1994) · Zbl 0797.90083
[23] Mangasarian, O. L.: Nonlinear programming. (1969) · Zbl 0194.20201
[24] Marusciac, I.: On fritz John optimality criterion in multiobjective optimization. Anal. numer. Theorie approx. 11, 109-114 (1982) · Zbl 0501.90081
[25] S.K. Mishra, V-invex functions and applications to multiobjective programming problems, Ph.D. Thesis, Banaras Hindu University, Varanasi, India, 1995
[26] Mishra, S. K.: Generalized proper efficiency and duality for a class of nondifferentiable multiobjective variational problems with v-invexity. J. math. Anal. appl. 202, 53-71 (1996) · Zbl 0867.90097
[27] Mishra, S. K.: Second order generalized invexity and duality in mathematical programming. Optimization 42, 51-69 (1997) · Zbl 0914.90239
[28] Mishra, S. K.: On multiple-objective optimization with generalized univexity. J. math. Anal. appl. 224, 131-148 (1998) · Zbl 0911.90292
[29] Mishra, S. K.: Multiobjective second order symmetric duality with cone constraints. European J. Oper. res. 126, 675-682 (2000) · Zbl 0971.90103
[30] Mishra, S. K.: Second order symmetric duality with F-convexity. European J. Oper. res. 127, 507-518 (2000) · Zbl 0982.90063
[31] Mishra, S. K.: Pseudoconvex complex minmax programming. Indian J. Pure appl. Math. 32, 205-213 (2001) · Zbl 0980.90098
[32] Mishra, S. K.; Giorgi, G.: Optimality and duality wit generalized semi-univexity. Opsearch 37, 340-350 (2000) · Zbl 1141.90573
[33] Mishra, S. K.; Mukherjee, R. N.: Generalized convex composite multiobjective nonsmooth programming and conditional proper efficiency. Optimization 34, 53-66 (1995) · Zbl 0855.90115
[34] Mishra, S. K.; Mukherjee, R. N.: Generalized continuous nondifferentiable fractional programming problems with invexity. J. math. Anal. appl. 195, 191-213 (1995) · Zbl 0846.90108
[35] Mishra, S. K.; Rueda, N. G.: Higher-order generalized invexity and duality in mathematical programming. J. math. Anal. appl. 247, 173-182 (2000) · Zbl 1056.90136
[36] Mishra, S. K.; Rueda, N. G.: Higher-order generalized invexity and duality in nondifferentiable mathematical programming. J. math. Anal. appl. 272, 496-506 (2002) · Zbl 1175.90318
[37] Pini, R.; Singh, C.: A survey of recent (1985 -- 1995) advances in generalized convexity with applications to duality theory and optimality conditions. Optimization 39, 311-360 (1997) · Zbl 0872.90074
[38] Rueda, N. G.; Hanson, M. A.: Optimality criteria in mathematical programming involving generalized invexity. J. math. Anal. appl. 130, 375-385 (1988) · Zbl 0647.90076
[39] Rueda, N. G.; Hanson, M. A.; Singh, C.: Optimality and duality with generalized convexity. J. optim. Theory appl. 86, 491-500 (1995) · Zbl 0838.90114
[40] Zhian, L.; Qingkai, Y.: Duality for a class of multiobjective control problems with generalized invexity. J. math. Anal. appl. 256, 446-461 (2001) · Zbl 1016.90043